# SDR UPS06846656

- Difficulty date: April 8, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT AND FE'S SMOKE GOGGLES ARE SCRATCHED AND HAZING.  REMOVED AND REPLACED CAPT AND FE'S SMOKE GOGGLES IAW DC8 MM 25-00-00.
